# SDR GAIA04092OP

- Difficulty date: September 14, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS CHECK, A 2 INCH CRACK WAS FOUND ON THE RIGHT SIDE OF THE NOSE WHEEL WELL AT FS 290.  REPAIRED WHEEL WELL IAW THE 727 SRM CH 51-40-2 FIG 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
